I'm posting this here instead of in the Genitourinary section because I think it's a psychological problem. Here is my problem:
If I walk into a public restroom, and there are no other men in there, I can easily walk up to a urinal and begin peeing. If there is another person in there and I walk up to the urinal, I cannot begin to pee, no matter how badly I need to. If there is another person in the washroom, I will head for a stall and sit down on the toilet, then I can start peeing even if there are other people nearby. However, I won't use a stall if there is another guy using a stall, as I can't tolerate the smell of other mens' feces. This is becoming a major inconvenience, because I recently began a new job in an office building where the ratio of people to washrooms is very high, so there is almost always someone in the washroom whenever I go in. If I walk into the washroom and no one is in there (rarely happens), that's great, I can pee no problem. If I walk into the washroom and someone is in there but all the stalls are empty, I go in a stall, close the door, sit down, and have no problem peeing. If I go in a washroom and someone is in there and a stall is occupied, then I can't do anything, so I exit the washroom and either go back to my office, or if I badly need to pee, I go up or down to a different floor and hopefully the washroom on that floor will be empty, but the office building has a lot of people in it and only one men's washroom per floor so sometimes I will have to go in 4-5 washrooms before I find one without someone in a stall.
I do not remember when this problem started happening, probably relatively recently (I am 27). I seem to recall having no problems urinating in a urinal even with other people around back in high school.
Anyone hear of anything like this? How do I get over this?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?